| Catalog Number |
788626 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the ureteral stent was sold to (b)(6) on (b)(6) 2025 it was found that the stent was disconnected as soon as it was opened when it was used.The hospital contacted our company on the same day, and we also feedback the details with your company and asked the other party to give the solution.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: precautions: avoid improper handling of stent such as bending, kinking, tearing, etc.Misuse could damage the overall integrity of the stent.Care should be exercised when removing the stent from the inner polybag to eliminate tearing or fragmentation.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the ureteral stent was sold to (b)(6) hospital by our company on (b)(6) 2025 and on (b)(6) 2025 it was found that the stent was disconnected as soon as it was opened when it was used.The hospital contacted our company on the same day, and we also feedback the details with your company and asked the other party to give the solution.
Event or Problem Description
It was reported that the ureteral stent was sold to a hospital by our company on (b)(6) 2025 and on (b)(6) 2025.It was found that the stent was disconnected as soon as it was opened when it was used.The hospital contacted our company on the same day, and we also feedback the details with your company and asked the other party to give the solution.
Additional Manufacturer Narrative
The reported event was confirmed, cause unknown.Received 2 ureteral stents with 1 pusher.Verified material number 788626 and batch number nghy1240.Visual inspection noted the pig tail was broken off.Product labeling was reviewed for this investigation.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: d, e, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.